# SDR USAA2014032000006

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 41,410 hours, 17,165 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT FROM BOS, CREW REPORTED AN ECAM DOOR LT EMERGENCY EXIT WAS DISPLAYED, CABIN PRESS NORMAL.  SECURED LT EMERGENCY EXIT HANDLE COVER.  OPERATIONS CHECKED SATISFACTORY IAW 52-71-00.
